Dr. Robinson’s Publications

Research and Publication

  • Drábek, Pavel; Robinson, Stephen B. An extended variational characterization of the Fučík spectrum for the p-Laplace operator. Calc. Var. Partial Differential Equations 59 (2020), no. 2, Paper No. 70, 25 pp.
  • Robinson, Stephen B.: Schmitt, Klaus; Discrete resonance problems subject to periodic forcing. Proceedings of the AMS, Volume 148, Number 2, February 2020, Pages 471-477, article electronically published on July 30, 2019
  • Rivas, Mauricio A.; Robinson, Stephen B. Eigencurves for linear elliptic equations. ESAIM Control Optim. Calc. Var. 25 (2019), Art. 45, 25 pp.
  • Goddard II, Jerome; Morris, Quinn A.; Robinson, Stephen B.; Shivaji, Ratnasingham; An exact bifurcation diagram for a reaction–diffusion equation arising in population dynamics. Bound. Value Probl. 2018, 2018:170
  • Drábek, Pavel; Robinson, Stephen B. A new and extended variational characterization of the Fučík spectrum with application to nonresonance and resonance problems. Calc. Var. Partial Differential Equations 57 (2018), no. 1, Art. 1, 27 pp.
  • Drábek, Pavel; Robinson, Stephen B. Convergence to higher-energy stationary solutions of a bistable equation with non-smooth reaction term. Z. Angew. Math. Phys. 68 (2017), no. 3, Art. 67, 19 pp.
  • Parsons, Sarah; Robinson, Stephen B. A discrete analog of a theorem by Schaaf and Schmitt. Dynamic systems and applications. Vol. 7, 300–302
  • Drábek, Pavel; Robinson, Stephen On the solvability of resonance problems with respect to the Fu\v{c}\'{\i}k Spectrum, Journal of Mathematical Analysis and Applications, Volume 418, Issue 2, 15 October 2014, Pages 884-905
  • Drábek, Pavel; Robinson, Stephen Continua of local minimizers in a quasilinear model of phase transitions. Discrete Contin. Dyn. Syst. 33 (2013), no. 1, 163–172.
  • Quinn A. Morris*, Stephen B. Robinson; A Landesman-Lazer condition for the boundary-value problem -u”=a u^+ – b u^- +g(u) with periodic boundary conditions, Conf. 20(2013), pp. 103-117
  • Robinson, Stephen B.; Yang, Yilin* Discrete nonlinear equations and the Fučík spectrum. Linear Algebra Appl. 437 (2012), no. 3, 917–931.
  • Chhetri, Maya; Raynor, Sarah; Robinson, Stephen, On the existence of multiple positive solutions to some superlinear systems, Proceedings of the Royal Society of Edinburgh, 142A,39-59, (2012)
  • Chen, Fred; Jiang, Miaohua; Rabidoux, Scott*; Robinson, Stephen B. Public Avoidance and Epidemics: Insights from an Economic Model, Journal of Theoretical Biology 278 (2011) 107–119
  • Drábek, Pavel; Robinson, Stephen B. Continua of local minimizers in a non-smooth model of phase transitions. Z. Angew. Math. Phys. 62 (2011), no. 4, 609–622
  • Drábek, Pavel; Robinson, Stephen B. On the Fredholm alternative for the Fučík spectrum. Abstr. Appl. Anal. 2010, Art. ID 125464
  • Chhetri, Maya; Robinson, Stephen B., Existence and multiplicity of positive solutions for classes of singular elliptic PDEs. J. Math. Anal. Appl. 357 (2009), no. 1, 176–182
  • Chhetri, Maya; Drábek, Pavel; Raynor, Sarah; Robinson, Stephen, Nonvariational problems with critical growth. Nonlinear Anal. 68 (2008), no. 7, 2092–2103
  • Chhetri, Maya ; Drábek, Pavel ; Raynor, Sarah ; Robinson, Stephen . Nonvariational problems with critical growth. Nonlinear Anal. 68 (2008), no. 7, 2092–2103.
  • Chhetri, Maya ; Robinson, Stephen . Multiple positive solutions for singular boundary value problems. Comm. Appl. Nonlinear Anal. 14 (2007), no. 1, 15–29.
  • Drábek, Pavel ; Robinson, Stephen B. Multiple positive solutions for elliptic boundary value problems. Rocky Mountain J. Math. 36 (2006), no. 1, 97–113.
  • Robinson, Stephen B. ; Rudd, Matthew . Multiplicity results for semipositone problems on balls. Dynam. Systems Appl. 15 (2006), no. 1, 133–146.
  • Drábek, Pavel ; Robinson, Stephen B. Eigenvalue problems, resonance problems and open problems. Variational methods: open problems, recent progress, and numerical
    algorithms, 141–149, Contemp. Math., 357, Amer. Math. Soc., Providence, RI, 2004.
  • Robinson, Stephen B. On the second eigenvalue for nonhomogeneous quasi-linear
    operators. SIAM J. Math. Anal. 35 (2004), no. 5, 1241–1249 (electronic).
  • Computational imaging systems for iris recognition Robert J Plemmons, Michael Horvath, Emily Leonhardt, VP Pauca, Sudhakar Prasad, Stephen B Robinson, Harsha Setty, Todd C Torgersen, Joseph van der Gracht, Edward Dowski, Ramkumar Narayanswamy, Paulo EX Silveira Optical Science and Technology, the SPIE 49th Annual Meeting, 346-357, 2004
  • Robinson, Stephen B. On the average value for nonconstant eigenfunctions of the
    $p$-Laplacian assuming Neumann boundary data. Proceedings of the Fifth Mississippi State Conference on Differential Equations and Computational Simulations (Mississippi State, MS, 2001), 251–256 (electronic), Electron. J. Differ. Equ. Conf., 10, Southwest Texas State Univ., San Marcos, TX, 2003.
  • P.F. Hemler and S.B. Robinson, Improved 3D reconstruction in generalized tomosynthesis, Proceedings of the SPIE, Volume 5030-37, 2003
  • Drábek, P. ; Robinson, S. Landesman-Lazer problems for the $p$-Laplacian.
    Partial differential equations, 171–181, Lecture Notes in Pure and Appl. Math., 229, Dekker, New York, 2002.
  • Drábek, Pavel ; Robinson, Stephen B. On the generalization of the Courant nodal domain theorem. J. Differential Equations 181 (2002), no. 1, 58–71.
  • Nkashama, M. N. ; Robinson, S. B. Resonance and non-resonance in terms of average values. II. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 5, 1217–1235.
    Robinson, Stephen B. ; Rumbos, Adolfo J. ; Shapiro, Victor L. One-sided resonance problems for quasilinear elliptic operators. J. Math. Anal. Appl. 256 (2001), no. 2, 636–649.
  • Houck, Robert M.* ; Robinson, Stephen B. A singular nonlinear boundary-value problem. Proceedings of the Fourth Mississippi State Conference on Difference
    Equations and Computational Simulations (1999), 75–90 (electronic), Electron. J. Differ. Equ. Conf., 3, Southwest Texas State Univ., San Marcos, TX, 2000.
  • Drábek, Pavel ; Robinson, Stephen B. Resonance problems for the one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 128 (2000), no. 3, 755–765.
  • Drábek, Pavel ; Robinson, Stephen B. Resonance problems for the $p$-Laplacian.
    J. Funct. Anal. 169 (1999), no. 1, 189–200.
  • spherical cap. Proceedings of the Third Mississippi State Conference on Difference
    Equations and Computational Simulations (Mississippi State, MS, 1997),
    11–21 (electronic), Electron. J. Differ. Equ. Conf., 1, Southwest Texas State Univ., San Marcos, TX, 1998.
  • Robinson, Stephen B. ; Runst, Th. Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms.
    Adv. Differential Equations 3 (1998), no. 4, 595–624.
  • Baxley, John V. ; Robinson, Stephen B. Nonlinear boundary value problems for shallow membrane caps. II. Positive solutions of nonlinear problems. J. Comput. Appl. Math. 88 (1998), no. 1, 203–224.
  • Baxley, J. V. ; Robinson, S. B. Coexistence in the unstirred chemostat.
    Differential equations and computational simulations, II (Mississippi
    State, MS, 1995). Appl. Math. Comput. 89 (1998), no. 1-3, 41–65.
  • Nkashama, M. N. ; Robinson, S. B. Resonance and nonresonance in terms of average values. J. Differential Equations 132 (1996), no. 1, 46–65.’
  • Robinson, S. B. ; Landesman, E. M. A general approach to solvability conditions for semilinear elliptic boundary value problems at resonance. Differential Integral Equations 8 (1995), no. 6, 1555–1569.
  • Landesman, E. ; Robinson, S. ; Rumbos, A. Multiple solutions of semilinear elliptic problems at resonance. Nonlinear Anal. 24 (1995), no. 7, 1049–1059.
  • Robinson, Steve B. Multiple solutions for semilinear elliptic boundary value problems at
    resonance. Electron. J. Differential Equations 1995, No. 01, approx. 14 pp. (electronic).
  • Robinson, S. Double resonance in semilinear elliptic boundary value problems over
    bounded and unbounded domains. Nonlinear Anal. 21 (1993), no. 6, 407–424.

Publications with students in student-oriented journals:

  • Parsons, Sarah*; Robinson, Stephen A discrete resonance problem with periodic forcing, North Carolina Journal of Science and Mathematics, Fall 2015
  • Hardeman, Heather and Robinson, Stephen, Stability results for a phase transition model, proceedings of the 2013 UNCG undergraduate/graduate student conference, accepted in UNCG conference proceedings
  • Freedman, Richard and Robinson, Stephen, A Restatement of the Collatz Conjecture with Insights into Its Orbits Using a New Discrete Dynamical System, accepted by Pi Mu Epsilon Journal
  • Morris, Quinn, Analysis of a co-epidemic model, Published electronically November 15, 2011, in SIAM Undergraduate Research Online (sponsor: S. Robinson)
  • Andrew Arndt & Stephen B. Robinson , Multiplicity results for semipositone two-point boundary value problems, Involve, Volume 1, number 1 (2008), 123-133

Comments are closed.